MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOCATCH; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION LITHOCATCH; DISLODGER, STONE, FLEXIBLE
Model Number M0068404120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exact patient age is unknown; however the patient was reported to be over 18 years old.Initial reporter facility name: (b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithocatch basket was used in the ureter during a ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the basket wire broke.The basket was pulled out and another lithocatch basket was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
LITHOCATCH
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10488090
Report Number3005099803-2020-03624
Device Sequence Number2642518
Product Code FFL
UDI-Device Identifier08714729257899
UDI-Public08714729257899
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model NumberM0068404120
Device Catalogue Number840-412
Device Lot Number0021828111
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1